# SDR VGCA20150428001

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N131FL
- Make and model: Cvac 580
- Aircraft serial: 155
- Aircraft time: 47,752 hours, 47,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 24031102156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLIDING WINDOW LOWER LONGERON FRAME STATION 64 IS CRACKED.
